Jump to content

Anna

Members
  • Content count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Anna

  • Rank
    New Member
  1. rivaroxaban

    I have recently been transferred to Rivaroxaban and have experienced the most horrendous hair loss. I have lost 70% of my hair's density and am now considering a wig. My hair also thinned on warfarin, but not to the same extent. Has anyone else experienced hair loss? Anna
  2. I have recently been transferred from warfarin to Rivaroxaban in order to control my blood due to PSD. In the last 6 months I have experienced the most horrific hair loss and have currently lost 70% of my hair's density. I found that I experienced a degree of hairloss from warfarin exposure, but nothing like the hair loss I am currently experiencing. I have done a somewhat brief online search (before finding this website) and have found that I am not alone in my hair loss. Has anyone here experienced hairloss from either warfarin or Rivaroxaban? I'm so upset about this that I am seriously considering stopping my therapy and taking aspirin instead. If anyone has any experiences or thoughts on the matter, please do let me know. Anna
×